# SDR P5CA2022062400144

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N706GT
- Make and model: Boeing 777F
- Aircraft serial: 66080
- Aircraft time: 15,459 hours, 1,931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O EMERGENCY FLASHLIGHT PUSH TO TEST INOP ( FLASHLIGHT HOLDER ASSEMBLIES (INCLUDING FLASHLIGHT) - ( MAY BE INOPERATIVE OR MISSING PROVIDED CREWMEMBER HAS A FLASHLIGHT OF EQUIVALENT CHARACTERISTICS READILY AVAILABLE). )(TRANSFERRED TO MDDR 167546 PER MEL 25-64-02 CAT C DUE DATE 04 JUL 2022)
